# SDR UALA2010032901057

- Difficulty date: March 26, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,072 hours, 19,867 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 202
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG DRIVEN HYDRAULIC PUMP LEAKING AT MATING SURFACE.  PUMP FOUND LEAKING.  REPLACED NR 1 ENG DRIVEN HYD PUMP.  ACCOMPLISHED CHECK, NO LEAKS NOTED.
